Advertisement

Journal of Mathematical Sciences

, Volume 135, Issue 4, pp 3093–3108 | Cite as

Vector fields on n-foliated 2n-dimensional manifolds

  • A. A. Agrachev
  • R. V. Gamkrelidze
Article
  • 19 Downloads

Abstract

In this paper, we study basic differential invariants of the pair (vector field, foliation). As a result, we establish a dynamic interpretation and a generalization of the Levi-Civita connection and Riemannian curvature treated as invariants of the geodesic flow on the tangent bundle.

Keywords

Manifold Vector Field Tangent Bundle Riemannian Curvature Geodesic Flow 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. A. Agrachev and R. V. Gamkrelidze, “Symplectic methods in optimization and control,” in: Geometry of Feedback and Optimal Control, Marcel Dekker (1998), pp. 19–77.Google Scholar
  2. 2.
    A. A. Agrachev and R. V. Gamkrelidze, “Feedback-invariant optimal control theory and diferential geometry-I. Regular extremals,” J. Dyn. Contr. Syst., 3, No. 3, 343–389 (1997).MathSciNetGoogle Scholar
  3. 3.
    A. A. Agrachev, “Feedback-invariant optimal control theory and diferential geometry-I. Jacobi curves for singular extremals,” J. Dyn. Contr. Syst., 4, 583–604 (1998).zbMATHMathSciNetGoogle Scholar
  4. 4.
    A. A. Agrachev and I. Zelenko, “Geometry of Jacobi curves, I, II,” J. Dyn. Contr. Syst., 8, 93–140, 167–215 (2002).MathSciNetGoogle Scholar
  5. 5.
    V. I. Arnold and A. B. Givental, “Symplectic geometry,” in: Progress in Science and Technology, Series on Contemprorary Problems in Mathematics, Fundamental Direction [in Russian], 4, All-Union Institute for Scientific and Technical Information, USSR Acad. of Sciences, Moscow (1985), pp. 1–136.Google Scholar
  6. 6.
    J. W. Milnor and J. D. Stasheff, Characteristic Classes, Princeton Univ. Press (1974).Google Scholar
  7. 7.
    I. Zelenko, “Variational approach to differential invariants of rank 2 vector distributions,” J. Diff. Geometry Appl. (in press).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • A. A. Agrachev
    • 1
  • R. V. Gamkrelidze
    • 2
  1. 1.SISSA-ISAS, Trieste & Steklov Math. Inst.Moscow
  2. 2.Steklov Math. Inst.Moscow

Personalised recommendations